# SDR AALA201701239008

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 6,314 hours, 2,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R UNABLE TO BE "ARMED" BY FLIGHT ATTENDANT CREW. MAINTENANCE FOUND OPEN LEVER SLIGHTLY UP. SEATED LEVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
